# SDR ASOA2018090615182

- Difficulty date: August 31, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38323
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FUSELAGE LOWER SKIN BETWEEN FS409+16 AND FS409-32 AND STRINGER 21 LEFT TO STRINGER 22 LEFT. COMPLIED WITH TEMPORARY REPAIR PER REO 601R-53-31-906. REPAIRED DAMAGE IAW SRM 53-00-31 REPAIR 1.
